# SDR ASAA2017110422426

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,240 hours, 11,609 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Condition: Intermittent
- Location: Hf Comms
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF HF COUPLERS, THE NR 1 HF INTERMITTENTLY FAILED.  ACFT GROUNDED. COULD NOT DUPLICATE FAILURE. CONTACTED ON 10.057, WAS RECEIVED 5 X 5 ON BOTH HF 1 & 2. TRANSCEIVER BITE SHOWED NO FAULTS.
